The Annals of Mathematical Statistics

Slowly Branching Processes

Wolfgang J. Buhler

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 919-921.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698886

Digital Object Identifier
doi:10.1214/aoms/1177698886

Mathematical Reviews number (MathSciNet)
MR212893

Zentralblatt MATH identifier
0153.20701

JSTOR
links.jstor.org

Citation

Buhler, Wolfgang J. Slowly Branching Processes. Ann. Math. Statist. 38 (1967), no. 3, 919--921. doi:10.1214/aoms/1177698886. https://projecteuclid.org/euclid.aoms/1177698886


Export citation